# SDR TWAA9716001

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 50198A
- Condition: Overheated
- Location: Galley
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - DURING DESCENT, EMERGENCY LANDING WAS DECLARED DUE TO ELECTRIAL ODOR.  REMOVED AND REPLACED FIRST CLASS COFFEEMAKER, MFG P/N 50198A.  OPERATIONAL CHECK NORMAL.  (M)
